# SDR COMA0770004

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 11,209 hours, 8,324 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16258AA
- Part serial: 447
- Condition: Faulty
- Location: Aoa
- Part time: 11,210 hours, 8,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5440 - STALL FAIL CAUTION MESSAGE IN FLIGHT, AIRCRAFT DIVERTED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NR 2 AOA SENSOR.
